# SDR ASMF20180918001

- Difficulty date: July 8, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 47,189 hours, 28,918 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB MAP FLAG AND TCAS OFF APPEARED ON MFD. MAINTENANCE PERSONNEL PERFORMED FAULT ISOLATION PROCEDURE TO TCAS IAW FIM 34-45 TASK 801, ADIRUS IAW FIM 31-21 TASK 801 AND PA IAW FIM 22-11 TASK 801, NO CONFIRMING FAILURE, TESTED CORRECT.
